# SDR AALA200810271

- Difficulty date: November 10, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 46,380 hours, 22,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS CORROSION REMOVAL.  LEFT CUSP BETWEEN BS 560-579 AROUND LIGHTNING HOLE.  INSTALLED DOUBLER PER AARD 53-20-00-16.
